# SDR HALA0800007

- Difficulty date: January 3, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 62,700 hours, 29,782 cycles
- Engine: Pwa PW4060
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT ENG FUEL FLOW IS ZERO FUEL USED ALSO LOW.  ALSO INTERMITTENT.  CLEANED AND TIGHTENED PYLON CONNECTOR D4210P REF WDM 73-31-11 PP TWO.  RAN ENG ALL INDICATIONS NML.  ACCOMPLISHED FIM 28-41-00 FIG 107, NO FAULTS NOTED.
